MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD
Model Number 4087
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that technical services (ts) was requested to interpret atrial tachy response (atr) episodes where noise oversensing was found on the right atrial (ra) and right ventricular (rv) leads for this cardiac resynchronization therapy defibrillator (crt-d) system.Ts reviewed and it was noted that the noise was able to be recreated with isometrics.Ts also explained the effects this could have on detection enhancements; however, no ventricular events had been stored.Ts noted that if there were any impedance anomalies, then this could be an indicator to a lead issue.This ra lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This lead remains implanted and in-service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
FLEXTEND
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25445998
Report Number2124215-2026-30684
Device Sequence Number5815465
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)141026
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/26/2014
Device Model Number4087
Device Catalogue Number4087
Device Lot Number304409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale